Alert archive / Ohio / Flood Watches in 2011
Flood Watch 15, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Dec 5, 2011, 3:07 AM EST for 25 counties in Ohio. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 3:07 AM EST (08:07 UTC)
- Expired
- Dec 6, 2011, 3:10 AM EST
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 25 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 432 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869 WGUS61 KCLE 050807 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 307 AM EST MON DEC 5 2011 OHZ003-006>013-017>022-027>032-036>038-047-051615- /O.NEW.KCLE.FA.A.0015.111205T0807Z-111206T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 307 AM EST MON DEC 5 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON... KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE... STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH TUESDAY MORNING * LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT TODAY AND TONIGHT. THE STORM SYSTEM WILL PRODUCE STORM TOTAL RAINFALL AMOUNTS POSSIBLY EXCEEDING ONE INCH IN SOME PLACES. THE EXCESSIVE RAINFALL ON THE ALREADY SATURATED GROUND WILL CAUSE IMMEDIATE RUNOFF INTO STREAMS AND RIVERS. RIVERS AND STREAMS COULD RISE OUT OF THEIR BANKS ONCE AGAIN OVER THE NEXT 24 HOURS. THE STORM SYSTEM WILL MOVE OFF TO THE NORTHEAST TONIGHT AND THIS WILL TAKE THE HEAVIER RAINFALL WITH IT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ LOMBARDY
4 follow-up statements
121 WGUS61 KCLE 051443 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 943 AM EST MON DEC 5 2011 OHZ003-006>013-017>022-027>032-036>038-047-052245- /O.CON.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 943 AM EST MON DEC 5 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH TUESDAY MORNING * LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT TODAY AND TONIGHT. STORM TOTAL RAINFALL AMOUNTS FROM THIS STORM SYSTEM WILL BE BETWEEN ONE AND TWO INCHES OVER MUCH OF THE AREA. SOME LOCATIONS HAVE ALREADY SEEN IN EXCESS OF AN INCH OF RAINFALL. ANOTHER HALF INCH TO INCH OF RAINFALL IS EXPECTED THROUGH THE EVENING HOURS. THE EXCESSIVE RAINFALL ON THE ALREADY SATURATED GROUND WILL CAUSE IMMEDIATE RUNOFF INTO STREAMS AND RIVERS. RIVERS AND STREAMS COULD RISE OUT OF THEIR BANKS ONCE AGAIN OVER THE NEXT 24 HOURS. THE STORM SYSTEM WILL MOVE OFF TO THE NORTHEAST TONIGHT AND THIS WILL TAKE THE HEAVIER RAINFALL WITH IT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
787 WGUS61 KCLE 052031 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EST MON DEC 5 2011 OHZ003-006>013-017>022-027>032-036>038-047-060445- /O.CON.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 331 PM EST MON DEC 5 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH TUESDAY MORNING * LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT TONIGHT. STORM TOTAL RAINFALL AMOUNTS FROM THIS STORM SYSTEM WILL BE BETWEEN ONE AND TWO INCHES OVER MUCH OF THE AREA. SOME LOCATIONS HAVE ALREADY SEEN IN EXCESS OF AN INCH OF RAINFALL. ANOTHER HALF INCH TO INCH OF RAINFALL IS EXPECTED BEFORE THE RAIN BEGINS TO TAPER OFF FROM WEST TO EAST LATE TONIGHT. THE EXCESSIVE RAINFALL ON THE ALREADY SATURATED GROUND WILL CAUSE IMMEDIATE RUNOFF INTO STREAMS AND RIVERS. RIVERS AND STREAMS COULD RISE OUT OF THEIR BANKS ONCE AGAIN OVER THE NEXT 24 HOURS. THE STORM SYSTEM WILL MOVE OFF TO THE NORTHEAST TONIGHT AND THIS WILL TAKE THE HEAVIER RAINFALL WITH IT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
593 WGUS61 KCLE 060324 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1024 PM EST MON DEC 5 2011 OHZ003-006>013-017>022-027>032-036>038-047-061130- /O.CON.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 1024 PM EST MON DEC 5 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 7 AM EST TUESDAY * LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT OVERNIGHT. STORM TOTAL RAINFALL AMOUNTS FROM THIS STORM SYSTEM WILL BE BETWEEN ONE AND TWO INCHES OVER MUCH OF THE AREA. RAINFALL DURING THE LATE EVENING AND EARLY MORNING HOURS WILL BE MAINLY UNDER HALF AN INCH. THE RAIN CHANGED TO SNOW AT SOME LOCATIONS OVER NORTHWEST OHIO IN THE EVENING. THE PRECIPITATION WILL BE TAPERING OFF FROM WEST TO EAST DURING THE OVERNIGHT. THE RAINFALL ON THE ALREADY SATURATED GROUND WILL CAUSE IMMEDIATE RUNOFF INTO STREAMS AND RIVERS. MANY RIVERS AND STREAMS ARE RISING OUT OF THEIR BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ KIELTYKA
045 WGUS61 KCLE 060810 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 310 AM EST TUE DEC 6 2011 OHZ003-006>013-017>022-027>032-036>038-047-060915- /O.CAN.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 310 AM EST TUE DEC 6 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE HEAVY RAIN THAT CAUSED FLOODING TO OCCUR ACROSS THE AREA HAS MOVED NORTHEAST OF THE AREA. FLOODING WILL CONTINUE FOR SOME TIME AS RUNOFF FROM THE HEAVY RAIN CONTINUES. $$ LOMBARDY
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Dec 4, 11:50 PM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Dec 4, 11:50 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1150 PM EST SUN DEC 4 2011 .SYNOPSIS... A COLD FRONT WILL CROSS NORTHWEST OHIO OVERNIGHT AND BECOME NEARLY STATIONARY OVER THE AREA MONDAY MORNING. LOW PRESSURE WILL DEVELOP AND MOVE NORTHEAST ALONG THE FRONT ON MONDAY. THE LOW PRESSURE AND FRONTAL BOUNDARY WILL MOVE EAST BY TUESDAY. HIGH PRESSURE WILL RIDGE INTO THE AREA FOR MIDWEEK. && .NEAR TERM /UNTIL 7 AM MONDAY MORNING/... THE RAIN HAS BEEN RELATIVELY LIGHT AND WILL CONTINUE TO BE FOR MUCH OF THE NIGHT. THE EASTWARD ADVANCE OF THE RAIN WILL SLOW AS THE FRONT SLOWS DOWN OVERNIGHT. THE MODELS STILL HAVE DIFFERENT SOLUTIONS AS TO THE SURFACE LOW THAT WILL RIDE NORTHEAST ALONG THE FRONT BUT THE HAND WRITING IS BEGINNING TO APPEAR ON THE WALL. A BROAD AREA OF MODERATE RAIN HAS MOVED NORTHEAST ACROSS THE LOWER OHIO VALLEY AND WILL REACH THE FORECAST AREA BY DAYBREAK. ANY CONVECTION WILL STAY TO OUR SOUTH AND COULD ACTUALLY CUT OFF SOME OF THE REALLY DEEP MOISTURE AND THE HEAVIEST RAIN SHOULD STAY SOUTH OF THE FORECAST AREA....BUT MONDAY WILL BE A WET AND RAINY DAY. TEMPERATURES WILL NOT DROP MUCH OVERNIGHT AHEAD OF THE FRONT WHERE IT WILL REMAIN MOSTLY IN THE MID AND UPPER 40S. THE FRONT SHOULD REACH TOLEDO AROUND MIDNIGHT AND BE IN THE VICINITY OF THE I-71 CORRIDOR BY DAYBREAK. && .SHORT TERM /7 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... LOW PRESSURE MOVING NORTH ALONG THE NEARLY STATIONARY BOUNDARY OVER THE AREA ON MONDAY WILL ALLOW FOR OCCASIONAL RAIN TO CONTINUE MADE LITTLE CHANGES TO THE CATEGORICAL POPS ACROSS THE AREA. RAINFALL AMOUNTS ACROSS THE AREAS RANGE FROM AROUND A HALF AN INCH TO AROUND 1.3 INCHES. WHILE THIS LOOKS TO BE SIMPLY A STEADY PROLONGED RAIN ACROSS THE AREA...RECENT RAINS HAVE PRETTY MUCH COMPLETELY SATURATED THE GROUND ACROSS MUCH OF THE AREA AND MANY RIVERS HAVE ONLY COME OUT OF FLOOD OVER EARLIER IN THE WEEK. IN FACT THE WATERVILLE GAGE ON THE MAUMEE RIVER REMAINS ABOVE FLOOD STAGE THIS AFTERNOON. GIVEN THE ADDED SENSITIVITY TO QPF VALUES...WILL ALLOW THE SHIFT TONIGHT THE OPPORTUNITY TO LOOK AT QPF FORECASTS BEFORE DECIDING IF A FLOOD WATCH IS NECESSARY AND WHAT COUNTIES TO INCLUDE. LOW PRESSURE AND THE FRONTAL BOUNDARY WILL MOVE TO THE EAST OF THE AREA THROUGH MONDAY NIGHT. HAVE POPS DROPPING LOWERING ACROSS THE WESTERN HALF OF THE AREA THROUGH MONDAY NIGHT BUT CONTINUE TO KEEP SLGT CHC TO LIKELY ACROSS THE EAST. WILL KEEP BULK OF PRECIP IN THE FORM OF RAIN MONDAY NIGHT AS JUST WHEN COLDER AIR BEGINS MOVING INTO WESTERN AREA WILL BE THE TIME WHEN PRECIP IS EXPECTED TO END. H850 TEMPS AND THICKNESS WILL REMAIN WARM ENOUGH TO KEEP RAIN ACROSS THE EAST THROUGH MONDAY NIGHT. SFC HIGH PRESSURE BEGINS BUILDING INTO THE AREA TUESDAY ALLOWING FOR DRIER CONDITIONS. AN UPPER TROUGH OF LOW PRESSURE WILL SWING ACROSS THE AREA...BUT NOT EXPECTING MUCH FROM IT AS THE HIGH PRESSURE IS EXPECTED TO DRY OUT THE ATMOS SIGNIFICANTLY THROUGH THE DAY. ONLY CONCERN WILL BE ACROSS NE OH AND NW PA MONDAY AFTN AND NIGHT AS THE TROUGH MAY BE ENOUGH SUPPORT TO GENERATE SOME LAKE EFFECT RAIN...THEN SNOW SHOWERS INTO TUESDAY NIGHT. DO NOT THINK THIS WILL BE SIGNIFICANT...BUT ENOUGH TO MENTION AT LEAST SOME CHC POPS IN FCST. EXPECTING DRY CONDITIONS TO PERSIST INTO WED. GFS AND ECMWF BECOMING MORE SIMILAR IN GENERATING SFC LOW WELL SOUTH OF THE AREA WITH SUPPORT FROM THE UPPER TROUGH...BUT BOTH ARE KEEPING THE LOW AND PRECIP MAINLY SOUTH AND EAST OF THE AREA WED NIGHT. GIVEN RECENT INCONSISTENCIES IN MODEL SOLUTION WILL KEEP THE FCST AREA DRY WED NIGHT...BUT CONFIDENCE LOWER ACROSS FAR SOUTHERN COUNTIES THAT WILL BE CLOSE TO THE NORTHERN EXTENT OF THE PRECIP AREA. EXPECTING MID AND HIGH CLOUDS HOWEVER TO BUILD OVER MUCH OF THE AREA FROM THIS SYSTEM WED NIGHT. && .LONG TERM /THURSDAY THROUGH SUNDAY/... LONG RANGE MODELS CONTINUE TO SHOW SIGNIFICANT DIFFERENCES. THE ECMWF IS AGAIN THE MODEL OF CHOICE AND WILL BE FOLLOWED AGAIN TODAY. A RIDGE OF HIGH PRESSURE SHOULD KEEP PRECIP SOUTH OF THE AREA ON BOTH THURSDAY AND FRIDAY. A WEAK WAVE WILL CROSS LAKE ERIE FRIDAY NIGHT INTO SATURDAY. THERE SHOULD BE ENOUGH COLD AIR ADVECTION BEHIND THIS SYSTEM TO KICK OFF SOME LAKE EFFECT SNOW SHOWERS TO THE EAST OF KCLE. SMALL POPS FOR NOW AS MOISTURE APPEARS TO BE SOMEWHAT LIMITED. THE THREAT FOR SNOW SHOULD BE OVER BY SUNDAY AS SURFACE RIDGING REESTABLISHES ITSELF. THE PERIOD WILL SEE TEMPERATURES AVERAGE SEVERAL DEGREES BELOW NORMAL. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... CONDITIONS TO GO DOWNHILL FROM THIS POINT FORWARD..IN SLOW MOTION. THIS WILL BE A SLOW SYSTEM TO GET ACROSS THE AREA...TAKING UNTIL NEARLY 00Z TUE BEFORE STEADY PRECIP BEGINS TO END. FOR FRONTAL TIMING...HAVE CLE AROUND 11Z...AND NOT UNTIL MONDAY AFTERNOON ACROSS THE FAR EAST. IFR SLOWLY DEVELOPING FROM THE WEST AND SOUTH TO EVENTUALLY ENCOMPASS ALL TAF SITES AND HAVE TIMED IT FOR THE MOST PART WITH THE FRONT/WIND SHIFT. DEFINITELY POSSIBLE TO SEE AREAS OF TO WIDESPREAD LIFR AND FOR NOW HAVE KEPT THAT LATE IN THE TAF. QUESTIONS REMAIN ABOUT PRECIP TYPE ON THE BACKSIDE EDGE OF THE PRECIP. FOR NOW WILL DO A PROB30 FOR SN AT TOL/FDY LATE IN THE TAF PERIOD. THERE IS SOME HINTS THAT WE LOSE SOME OF THE MID MOISTURE AND MAY END WITH DZ INSTEAD OF SN. HAVE FOLLOWED THE DZ SCENARIO EAST OF TOL/FDY ALONG WITH THE LIFR CEILINGS. OUTLOOK...NON VFR THROUGH MONDAY NIGHT ACROSS ALL OF NORTHERN OHIO AND NW PENNSYLVANIA. NON VFR PROBABLY CONTINUING TUESDAY INTO WEDNESDAY MORNING ACROSS NE OH/NW PA AND THEN AGAIN TOWARD FRIDAY. && .MARINE... WINDS HAVE BEGUN TO DIMINISH BUT WILL LET THE SMALL CRAFT RUNS IT'S COURSE. A COLD FRONT IS STILL ON TRACK TO CROSS THE LAKE TONIGHT AND SHOULD SEE THE FLOW BECOME N TO NE BY MORNING. SPEEDS WILL INCREASE ON MONDAY AND WILL LIKELY NEED ANOTHER SMALL CRAFT. N TO NE FLOW WILL THEN CONTINUE INTO WEDNESDAY WITH SMALL CRAFT CONDITIONS ENDING TUESDAY. A RIDGE WILL THEN REMAIN JUST SOUTH OF THE LAKE THROUGH THE END OF THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...ABE LONG TERM...KUBINA AVIATION...OUDEMAN MARINE...KUBINA
Hazardous weather outlook, Dec 4, 6:56 AM EST, 20 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 656 AM EST SUN DEC 4 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051200- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 656 AM EST SUN DEC 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WITH THE GROUND ALREADY SATURATED AND RIVERS RUNNING HIGH...IT IS POSSIBLE THAT THE RAINFALL THAT OCCURS TODAY THROUGH MONDAY NIGHT COULD CAUSE SOME RIVERS TO RISE ABOVE FLOOD STAGE TOWARD MID WEEK. WHILE SOME SNOW WILL LIKELY OCCUR MID AND LATE WEEK...MODELS ARE BEGINNING TO SHOW THE POTENTIAL FOR ACCUMULATING LAKE EFFECT SNOW NEXT SATURDAY OVER THE SNOW BELTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. WHILE THIS IS FAR FROM CERTAIN...RESIDENTS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD MONITOR THE FORECASTS FOR THE POSSIBILITY OF SNOW NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-051200- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 656 AM EST SUN DEC 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 9:01 AM EST | Small Craft Advisory | CLE | 37 hr | |
| Dec 5, 10:38 AM EST | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 62 hr |
| Dec 5, 10:38 AM EST | River Flood Warning | CLE | Lucas, Wood | 54 hr |
| Dec 5, 10:38 AM EST | River Flood Warning | CLE | Marion | 56 hr |
| Dec 5, 10:38 AM EST | River Flood Warning | CLE | Marion | 5 days |
| Dec 5, 10:38 AM EST | River Flood Warning | CLE | Holmes, Wayne | 6 days |
| Dec 5, 3:58 PM EST | Areal Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland | 18 hr |
| Dec 5, 4:02 PM EST | Areal Flood Advisory | CLE | Holmes, Medina, Stark, Summit, Wayne | 18 hr |
| Dec 5, 5:02 PM EST | River Flood Warning | CLE | Hancock | 22 hr |
| Dec 5, 5:25 PM EST | Areal Flood Advisory | CLE | Hancock, Seneca, Wood, Wyandot | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.